# SDR 95ZZZW553

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3111 - LYH-DCA - DURING PREFLIGHT WALKAROUND, FOUND FIRST TWO EMERGENCY LIGHTS AT ROW 1 BURNED OUT.  CLEANED CONNECTOR 3352-PS3, OPERATIONAL CHECK GOOD.  (W)
